MathSciNet Relay Station
MathSciNet bibliographic data
MR1408675 35K60 (35B40)
Deng, Keng Blow-up rates for parabolic systems. Z. Angew. Math. Phys. 47 (1996), no. 1, 132–143.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement